# SDR DALA2019040972340

- Difficulty date: April 7, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 60,221 hours, 22,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Bs 727c-727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT H CHECK, ONE NICK WAS FOUND AT CROWN FUSELAGE BETWEEN BS 727C - BS 727D AND STR 2L - STR3L AT SKIN PANEL. MAINTENANCE REPAIRED DAMAGE PER ERA 576501-14.
